# SDR SWAA054089

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 16,127 hours, 9,235 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: F61A0048
- Condition: Odor
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN.  REMOVED AND REPLACED BOTH HYDRAULIC RESERVOIR CHECK VALVES PER MM.
